# SDR USAA2014072400003

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 53,824 hours, 19,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 1C EXIT LIGHT LENS LOOSE.  REPLACED LENS.
